Discontinuous movements and asymmetries in cryptocurrency markets

Gkillas, K., Katsiampa, P. orcid.org/0000-0003-0477-6503, Konstantatos, C. et al. (1 more author) (2024) Discontinuous movements and asymmetries in cryptocurrency markets. The European Journal of Finance, 30 (16). pp. 1907-1931. ISSN 1351-847X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives License (http://creativecommons.org/licenses/by-nc-nd/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited, and is not altered, transformed, or built upon in any way.

Keywords: Bitcoin; cryptocurrency; asymmetry; volatility; jump; jump-diffusion model
Dates:
  • Published: November 2024
  • Published (online): 8 February 2022
  • Accepted: 1 December 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Management School (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Mar 2022 12:16
Last Modified: 22 Nov 2024 15:41
Status: Published
Publisher: Informa UK Limited
Refereed: Yes
Identification Number: 10.1080/1351847x.2021.2015416
Open Archives Initiative ID (OAI ID):

Export

Statistics